# SDR 05FDEA00662

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS FOD/GRAVEL DAMAGE, BS 480-520, STR 22R-27L ALONG BELLY SKIN.  RVSM CRITICAL AREA.  REPAIRED SKIN BS 496-501 AT STR 27R PER SRM 53-30-3.
